If you feel like something is “off” about your medications, talk to your doctor about switching brands. This is a good article to help start your research : https://www.verywell.com/synthroid-can-cause-allergic-reactions-sensitivities-3233180 I usually try to read several, including “both sides of the fence” to help me discuss options w/ doctors.
I am super sensitive to fillers and dyes in meds. I was extremely allergic to the thyroid medication brand Synthroid, even their supposed “hypoallergenic” one. “We” (doc & I) tried several different dosages (cuz they have different dyes) of several different brands and I’ve been taking the “dye-free” brand Levoxyl for many years without reactions.
I have similar issues w/ “generic” brand meds; coated ibuprofen or acetaminophen, and even prescription generic.
You may not manifest a severe allergic reaction like I do with your medications but take note of how you feel 20min to 2hours after taking them. Thyroid medication TSH levels are easily affected by so many other outside influences, it’s important that your body is responding correctly to the medication itself.
You should also pay attention to ANY medication you take. Trust yourself, because only YOU will know if something “feels off.” Sometimes the answer really is “it’s NOT you, it’s them.”
another good article w/ more links to more info: https://www.verywell.com/stop-making-these-9-thyroid-mistakes-3233174